# SDR UALA2010121504571

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 60,091 hours, 22,338 cycles
- Engine: Pwa PW2040
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN COULDN'T KEEP UP ON DESCENT THRU CABIN ALT ABOUT 3000AGL AT GATE IT READS 100.  REPLACED NR 2 CPC AND PRESSURIZATION & INDICATION WARNING MODULE. ACP CPC BITE FIM21-30-00. PRESSURIZED ACFT CABIN PRESS INDICATIONS NORMAL AND BITE CHECKED OK.
